Side effects of cremaffin syrup used for constipation
hi,my son is 3yr old.I m giving cremaffin syrup for his constipation problem as suggested by my pediatrician .iwould like to know whether this syrup has got any side effects since i have been giving this syrup for my kid for more than 2yeard .if i dont give the syrup for his its very difficlut to pass.he passed hard stool sometimes with blood .pl advise me.
Thanks for query,
Cremaffin is safe but at this age why we should give daily.
Find out the cause and treat the cause.
I think his diet plan is to be changed.
Give more solid food,more water,green veg.juices,fresh fruits like papita,banana,water mellon etc.
Go for stool test to rule out warm infestation.
ok and bye.
The best way to counter act constipation is abdomen work, to any Healthy Child /adult. If your son is physically fit, just buy a Aluminium Ladder of 5 feet to 8 feet height. (the one without Steps and only with aluminium cross bars) And ask him to climb over it under your supervision for 5 to 10 times daily. Then see the effect with out any drugs or medicine. Or simply take him to the nearest park in the evening, and ask him to climb the square shaped Cross bar structure.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]